# SDR 20001017SH001

- Difficulty date: September 21, 2000
- Submitted: October 17, 2000
- Operation: General aviation
- Aircraft: N4419F
- Make and model: Piper PA-28-181
- Aircraft serial: 287790027
- Engine: Lyc O360A2F
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Part number: 30802
- Condition: Leaking
- Location: Carburetor
- Part time: 200 hours
- Component: Carburetor, Precision
- Component part number: 103878MA45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER SUBMITTED CARBURETOR FOR REPAIR FOR A ''STUMBLE IN ACCELERATION''.  SPLIT CARBURETOR AND FOUND FUEL IN BOTH PONTOONS ON NEW STYLE ADVANCED POLYMER FLOAT.  ALSO, FOUND SCREWS LOOSE HOLDING THROTTLE PLATE TO SHAFT.  PLATE MOVED FREELY IN SHAFT SLOT.  (X)
